# SDR AALA20110228LHR03

- Difficulty date: February 27, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N371AA
- Make and model: Boeing 767323
- Aircraft serial: 25198
- Aircraft time: 78,794 hours, 12,439 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Transformer
- Part number: 727802
- Part serial: 11153
- Condition: Failed
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LHR - INFLIGHT CDG-JFK. CREW REPORTED RIGHT AC BUSS OFF LIGHT WITH CORRESPONDING ELECTRICAL BUS FAILURE.  EMERGENCY DECLARED FLIGHT DIVERTED LHR LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CURRENT TRANSFORMER T113.  SYSTEM GROUND CHECK NORMAL OPERATION.
